中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Finite-size scaling of the correlation length in anisotropic systems
作者: 陈晓松 ;  Zhang, H. Y.
刊名: INTERNATIONAL JOURNAL OF MODERN PHYSICS B
出版日期: 2007
卷号: 21, 期号:23-24, 页码:4212-4218
关键词: 2-DIMENSIONAL ISING-MODELS ;  AMPLITUDES ;  MAGNETIZATION ;  EXPONENTS
学科分类: Physics
通讯作者: Chen, XS , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China
部门归属: [Chen, XS; Zhang, HY] Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: The finite-size scaling functions of thermodynamic functions in anisotropic systems have been shown to be dependent on the spatial anisotropy [X.S. Chen and V. Dohm, Phys. Rev. E 70, 056136 (2004)]. Here we extend this study to the correlation length I I of the anisotropic O(n) symmetric phi(4) model in an Ld-1 x infinity cylindric geometry with periodic boundary conditions. We calculate the exact finite-size scaling function of correlation length xi(parallel to) for T >= T-c in 2 < d < 4 dimensions and in the limit n -> infinity. The finite-size scaling function of xi(parallel to) is dependent on a normalized symmetric (d - 1) x (d - 1) matrix defined by the anisotropy matrix of anisotropic systems.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000251997500053
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5655
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Finite-size scaling of the correlation length in anisotropic systems.pdf(135KB)----开放获取View Download

Recommended Citation:
Chen, X. S.,Zhang, H. Y.. Finite-size scaling of the correlation length in anisotropic systems[J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS B,2007,21(23-24):4212-4218.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Chen, X. S.]'s Articles
 [Zhang, H. Y.]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Chen, X. S.]‘s Articles
 [Zhang, H. Y.]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Finite-size scaling of the correlation length in anisotropic systems.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace